# SDR 08FDEA01501

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: A5796569000100
- Part serial: FY1223
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 636 AB LEFT SIDE UPPER POINT IS DELAMINATED.  REMOVED FINISH AND DAMAGE IAW SRM 57-20-35.   LAYED UP & CURED REPAIR PLYS   IAW SRM 57-20-35 PAPAGRAPHS  5; G-M.   APPLIED FINISH IAW SRM 51-75-10.
